Facebook Pixel
EmpowHER Guest

Can anyone explain why when taking any form/type of HRT I experience chest pain?

By Anonymous September 29, 2010 - 1:31pm
Rate This

I was on syntest for eight months and during the eighth month I started experiencing chest pain and shortness of breath. I was told to immediately discontinue the syntest, which I did. The menopausal symptoms immediately returned. Over the course of 1 1/2 years I've consulted with three different doctors, tried bio-identical hormones and many different delivery systems, but always experience chest pain with whatever I try. Is there any kind of estrogen out there for me?

Add a Comment3 Comments

HERWriter Guide

Anon - Bioidentical hormones, like prescription estrogen products, are still chemical compounds. You can find more information here: http://www.empowher.com/media/video/dr-christensen-what-are-bio-identical-hormones-video

September 30, 2010 - 5:18pm

Can you tell us if you have seen a Cardiologist? If so, what tests were conducted, and what were the results (in regards to your chest pain and shortness of breath)? Do you have any family history or current medical conditions associated with heart, circulatory-system or other conditions?

September 30, 2010 - 1:45pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

I am in excellent health and yes I did have an EKG and stress test. My heart is fine and I have no other health issues. It's just that whenever I take any form of estrogen - no progesterone (I did have a complete hysterectomy in 2008) I experience chest pain and shortness of breath. I'm wondering if the fillers with the estrogen is what's causing the problem. My doctor said I was having a severe allergic reaction to the estrogen and that I could no longer take it. My question is if bioidentical estrogen is like what the body produces how could I be allergic to it?

September 30, 2010 - 4:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!